Alert archive / California / Small Craft Advisories in 2025

Small Craft Advisory 25, NWS Eureka, CA

February 26, 2025

NWS Eureka, CA issued this small craft advisory at Feb 26, 2025, 3:22 AM PST. It took effect at Feb 27, 2025, 3:00 AM PST. It was in force for 36 hr.

The area

The counties it named.

The facts

Issued
Feb 26, 2025, 3:22 AM PST (11:22 UTC)
In effect from
Feb 27, 2025, 3:00 AM PST
Expired
Feb 28, 2025, 2:34 PM PST
In force
36 hr
Issued by
NWS Eureka, CA

The text

As transmitted.

146 
WHUS76 KEKA 261122
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
322 AM PST Wed Feb 26 2025

PZZ475-261930-
/O.EXP.KEKA.SC.Y.0024.000000T0000Z-250226T1100Z/
/O.NEW.KEKA.SC.Y.0025.250227T1700Z-250228T1700Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
322 AM PST Wed Feb 26 2025

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM THURSDAY TO 9 AM PST
FRIDAY...

* WHAT...Seas 9 to 12 feet expected.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...From 9 AM Thursday to 9 AM PST Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ470-261930-
/O.EXP.KEKA.SC.Y.0024.000000T0000Z-250226T1100Z/
/O.NEW.KEKA.SC.Y.0025.250227T1100Z-250228T1700Z/
Pt St George to Cape Mendocino 10 to 60 nm-
322 AM PST Wed Feb 26 2025

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 AM THURSDAY TO 9 AM PST
FRIDAY...

* WHAT...North winds 5 to 15 kt and seas 10 to 13 feet expected.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...From 3 AM Thursday to 9 AM PST Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ450-261930-
/O.CON.KEKA.SC.Y.0024.000000T0000Z-250226T1700Z/
/O.NEW.KEKA.SC.Y.0025.250227T1700Z-250228T1700Z/
Pt St George to Cape Mendocino out 10 nm-
322 AM PST Wed Feb 26 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST THIS
MORNING...
...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM THURSDAY TO 9 AM PST
FRIDAY...

* WHAT...For the first Small Craft Advisory, seas 9 to 10 feet. 
  For the second Small Craft Advisory, seas 8 to 11 feet 
  expected.

* WHERE...Pt St George to Cape Mendocino out 10 nm.

* WHEN...For the Small Craft Advisory, until 9 AM PST this 
  morning. For the Small Craft Advisory, from 9 AM Thursday to 9 
  AM PST Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ455-261930-
/O.CON.KEKA.SC.Y.0024.000000T0000Z-250226T1700Z/
/O.NEW.KEKA.SC.Y.0025.250227T2300Z-250228T1700Z/
Cape Mendocino to Pt Arena out 10 nm-
322 AM PST Wed Feb 26 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST THIS
MORNING...
...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THURSDAY TO 9 AM PST
FRIDAY...

* WHAT...For the first Small Craft Advisory, seas 9 to 11 feet. 
  For the second Small Craft Advisory, seas 9 to 11 feet 
  expected.

* WHERE...Cape Mendocino to Pt Arena out 10 nm.

* WHEN...For the Small Craft Advisory, until 9 AM PST this 
  morning. For the Small Craft Advisory, from 3 PM Thursday to 9 
  AM PST Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
9 follow-up statements
000 
WHUS76 KEKA 262245
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
245 PM PST Wed Feb 26 2025

PZZ450-475-270645-
/O.CON.KEKA.SC.Y.0025.250227T1700Z-250228T1700Z/
Pt St George to Cape Mendocino out 10 nm-
Cape Mendocino to Pt Arena 10 to 60 nm-
245 PM PST Wed Feb 26 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM THURSDAY TO
9 AM PST FRIDAY...

* WHAT...Seas 9 to 12 feet expected.

* WHERE...Pt St George to Cape Mendocino out 10 nm and Cape 
  Mendocino to Pt Arena 10 to 60 nm.

* WHEN...From 9 AM Thursday to 9 AM PST Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ455-270645-
/O.CON.KEKA.SC.Y.0025.250227T2300Z-250228T1700Z/
Cape Mendocino to Pt Arena out 10 nm-
245 PM PST Wed Feb 26 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THURSDAY TO
9 AM PST FRIDAY...

* WHAT...Seas 9 to 11 feet expected.

* WHERE...Cape Mendocino to Pt Arena out 10 nm.

* WHEN...From 3 PM Thursday to 9 AM PST Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ470-270645-
/O.CON.KEKA.SC.Y.0025.250227T1100Z-250228T1700Z/
Pt St George to Cape Mendocino 10 to 60 nm-
245 PM PST Wed Feb 26 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM THURSDAY TO
9 AM PST FRIDAY...

* WHAT...North winds 5 to 15 kt and seas 10 to 13 feet expected.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...From 3 AM Thursday to 9 AM PST Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
301 
WHUS76 KEKA 270435
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
835 PM PST Wed Feb 26 2025

PZZ450-475-271245-
/O.CON.KEKA.SC.Y.0025.250227T1700Z-250228T1700Z/
Pt St George to Cape Mendocino out 10 nm-
Cape Mendocino to Pt Arena 10 to 60 nm-
835 PM PST Wed Feb 26 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM THURSDAY TO
9 AM PST FRIDAY...

* WHAT...Seas 9 to 12 feet expected.

* WHERE...Pt St George to Cape Mendocino out 10 nm and Cape 
  Mendocino to Pt Arena 10 to 60 nm.

* WHEN...From 9 AM Thursday to 9 AM PST Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ455-271245-
/O.CON.KEKA.SC.Y.0025.250227T2300Z-250228T1700Z/
Cape Mendocino to Pt Arena out 10 nm-
835 PM PST Wed Feb 26 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THURSDAY TO
9 AM PST FRIDAY...

* WHAT...Seas 9 to 11 feet expected.

* WHERE...Cape Mendocino to Pt Arena out 10 nm.

* WHEN...From 3 PM Thursday to 9 AM PST Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ470-271245-
/O.CON.KEKA.SC.Y.0025.250227T1100Z-250228T1700Z/
Pt St George to Cape Mendocino 10 to 60 nm-
835 PM PST Wed Feb 26 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM THURSDAY TO
9 AM PST FRIDAY...

* WHAT...North winds 5 to 15 kt and seas 10 to 13 feet expected.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...From 3 AM Thursday to 9 AM PST Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
961 
WHUS76 KEKA 271048
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
248 AM PST Thu Feb 27 2025

PZZ450-475-271900-
/O.CON.KEKA.SC.Y.0025.250227T1700Z-250228T1700Z/
Pt St George to Cape Mendocino out 10 nm-
Cape Mendocino to Pt Arena 10 to 60 nm-
248 AM PST Thu Feb 27 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING
TO 9 AM PST FRIDAY...

* WHAT...North winds 5 to 15 kt and seas 9 to 12 feet expected.

* WHERE...Pt St George to Cape Mendocino out 10 nm and Cape 
  Mendocino to Pt Arena 10 to 60 nm.

* WHEN...From 9 AM this morning to 9 AM PST Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ455-271900-
/O.CON.KEKA.SC.Y.0025.250227T2300Z-250228T1700Z/
Cape Mendocino to Pt Arena out 10 nm-
248 AM PST Thu Feb 27 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS
AFTERNOON TO 9 AM PST FRIDAY...

* WHAT...Seas 9 to 11 feet expected.

* WHERE...Cape Mendocino to Pt Arena out 10 nm.

* WHEN...From 3 PM this afternoon to 9 AM PST Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ470-271900-
/O.CON.KEKA.SC.Y.0025.250227T1100Z-250228T1700Z/
Pt St George to Cape Mendocino 10 to 60 nm-
248 AM PST Thu Feb 27 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST FRIDAY...

* WHAT...North winds 5 to 15 kt and seas 10 to 13 feet expected.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...Until 9 AM PST Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
849 
WHUS76 KEKA 271702
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
902 AM PST Thu Feb 27 2025

PZZ450-475-280115-
/O.CON.KEKA.SC.Y.0025.000000T0000Z-250228T1700Z/
Pt St George to Cape Mendocino out 10 nm-
Cape Mendocino to Pt Arena 10 to 60 nm-
902 AM PST Thu Feb 27 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST FRIDAY...

* WHAT...North winds 5 to 15 kt and seas 9 to 12 feet.

* WHERE...Pt St George to Cape Mendocino out 10 nm and Cape 
  Mendocino to Pt Arena 10 to 60 nm.

* WHEN...Until 9 AM PST Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ455-280115-
/O.CON.KEKA.SC.Y.0025.250227T2300Z-250228T1700Z/
Cape Mendocino to Pt Arena out 10 nm-
902 AM PST Thu Feb 27 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS
AFTERNOON TO 9 AM PST FRIDAY...

* WHAT...Seas 9 to 11 feet expected.

* WHERE...Cape Mendocino to Pt Arena out 10 nm.

* WHEN...From 3 PM this afternoon to 9 AM PST Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ470-280115-
/O.CON.KEKA.SC.Y.0025.000000T0000Z-250228T1700Z/
Pt St George to Cape Mendocino 10 to 60 nm-
902 AM PST Thu Feb 27 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST FRIDAY...

* WHAT...North winds 10 to 15 kt and seas 10 to 13 feet.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...Until 9 AM PST Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
070 
WHUS76 KEKA 272258
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
258 PM PST Thu Feb 27 2025

PZZ450-475-280700-
/O.CON.KEKA.SC.Y.0025.000000T0000Z-250228T1700Z/
Pt St George to Cape Mendocino out 10 nm-
Cape Mendocino to Pt Arena 10 to 60 nm-
258 PM PST Thu Feb 27 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST FRIDAY...

* WHAT...North winds 10 to 20 kt and seas 9 to 12 feet.

* WHERE...Pt St George to Cape Mendocino out 10 nm and Cape 
  Mendocino to Pt Arena 10 to 60 nm.

* WHEN...Until 9 AM PST Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ455-280700-
/O.CON.KEKA.SC.Y.0025.250227T2300Z-250228T1700Z/
Cape Mendocino to Pt Arena out 10 nm-
258 PM PST Thu Feb 27 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST FRIDAY...

* WHAT...North winds 5 to 15 kt with gusts up to 25 kt and seas 
  9 to 11 feet expected.

* WHERE...Cape Mendocino to Pt Arena out 10 nm.

* WHEN...Until 9 AM PST Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ470-280700-
/O.CON.KEKA.SC.Y.0025.000000T0000Z-250228T1700Z/
Pt St George to Cape Mendocino 10 to 60 nm-
258 PM PST Thu Feb 27 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST FRIDAY...

* WHAT...North winds 10 to 20 kt and seas 11 to 13 feet.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...Until 9 AM PST Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
481 
WHUS76 KEKA 280453
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
853 PM PST Thu Feb 27 2025

PZZ450-475-281300-
/O.CON.KEKA.SC.Y.0025.000000T0000Z-250228T1700Z/
Pt St George to Cape Mendocino out 10 nm-
Cape Mendocino to Pt Arena 10 to 60 nm-
853 PM PST Thu Feb 27 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST FRIDAY...

* WHAT...North winds 10 to 20 kt and seas 9 to 12 feet.

* WHERE...Pt St George to Cape Mendocino out 10 nm and Cape 
  Mendocino to Pt Arena 10 to 60 nm.

* WHEN...Until 9 AM PST Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ455-281300-
/O.CON.KEKA.SC.Y.0025.000000T0000Z-250228T1700Z/
Cape Mendocino to Pt Arena out 10 nm-
853 PM PST Thu Feb 27 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST FRIDAY...

* WHAT...Seas 9 to 11 feet.

* WHERE...Cape Mendocino to Pt Arena out 10 nm.

* WHEN...Until 9 AM PST Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ470-281300-
/O.CON.KEKA.SC.Y.0025.000000T0000Z-250228T1700Z/
Pt St George to Cape Mendocino 10 to 60 nm-
853 PM PST Thu Feb 27 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST FRIDAY...

* WHAT...North winds 15 to 20 kt and seas 11 to 13 feet.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...Until 9 AM PST Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
883 
WHUS76 KEKA 281058
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
258 AM PST Fri Feb 28 2025

PZZ470-281900-
/O.EXT.KEKA.SC.Y.0025.000000T0000Z-250301T0500Z/
Pt St George to Cape Mendocino 10 to 60 nm-
258 AM PST Fri Feb 28 2025

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM PST THIS
EVENING...

* WHAT...North winds 10 to 15 kt and seas 9 to 13 feet.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...Until 9 PM PST this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ475-281900-
/O.EXT.KEKA.SC.Y.0025.000000T0000Z-250301T1700Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
258 AM PST Fri Feb 28 2025

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM PST SATURDAY...

* WHAT...Northwest winds 10 to 20 kt with gusts to 25 kt and seas
  9 to 12 feet.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...Until 9 AM PST Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ450-281700-
/O.CON.KEKA.SC.Y.0025.000000T0000Z-250228T1700Z/
Pt St George to Cape Mendocino out 10 nm-
258 AM PST Fri Feb 28 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST THIS
MORNING...

* WHAT...Seas 9 to 11 feet.

* WHERE...Pt St George to Cape Mendocino out 10 nm.

* WHEN...Until 9 AM PST this morning.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ455-281700-
/O.CON.KEKA.SC.Y.0025.000000T0000Z-250228T1700Z/
Cape Mendocino to Pt Arena out 10 nm-
258 AM PST Fri Feb 28 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST THIS
MORNING...

* WHAT...Seas 9 to 11 feet.

* WHERE...Cape Mendocino to Pt Arena out 10 nm.

* WHEN...Until 9 AM PST this morning.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
226 
WHUS76 KEKA 281700
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
900 AM PST Fri Feb 28 2025

PZZ450-281800-
/O.EXP.KEKA.SC.Y.0025.000000T0000Z-250228T1700Z/
Pt St George to Cape Mendocino out 10 nm-
900 AM PST Fri Feb 28 2025

...SMALL CRAFT ADVISORY WILL EXPIRE AT 9 AM PST THIS MORNING...

$$

PZZ455-281800-
/O.EXP.KEKA.SC.Y.0025.000000T0000Z-250228T1700Z/
Cape Mendocino to Pt Arena out 10 nm-
900 AM PST Fri Feb 28 2025

...SMALL CRAFT ADVISORY WILL EXPIRE AT 9 AM PST THIS MORNING...


$$

PZZ470-010100-
/O.CON.KEKA.SC.Y.0025.000000T0000Z-250301T0500Z/
Pt St George to Cape Mendocino 10 to 60 nm-
900 AM PST Fri Feb 28 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST THIS
EVENING...

* WHAT...North winds 10 to 15 kt and seas 9 to 11 feet.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...Until 9 PM PST this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ475-010100-
/O.CON.KEKA.SC.Y.0025.000000T0000Z-250301T1700Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
900 AM PST Fri Feb 28 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST
SATURDAY...

* WHAT...Northwest winds 10 to 20 kt with gusts up to 25 kt and 
  seas 9 to 13 feet.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...Until 9 AM PST Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
874 
WHUS76 KEKA 282234
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
234 PM PST Fri Feb 28 2025

PZZ470-010645-
/O.CAN.KEKA.SC.Y.0025.000000T0000Z-250301T0500Z/
/O.NEW.KEKA.SC.Y.0026.250301T1100Z-250303T1700Z/
Pt St George to Cape Mendocino 10 to 60 nm-
234 PM PST Fri Feb 28 2025

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 AM SATURDAY TO 9 AM PST
MONDAY...

* WHAT...Northwest winds 10 to 20 kt with gusts up to 25 kt and 
  seas 10 to 14 feet expected.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...From 3 AM Saturday to 9 AM PST Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ475-010645-
/O.CAN.KEKA.SC.Y.0025.000000T0000Z-250301T1700Z/
/O.NEW.KEKA.SC.Y.0026.250301T1100Z-250303T1700Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
234 PM PST Fri Feb 28 2025

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 AM SATURDAY TO 9 AM PST
MONDAY...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and 
  seas 10 to 14 feet expected.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...From 3 AM Saturday to 9 AM PST Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ450-455-010645-
/O.NEW.KEKA.SC.Y.0026.250301T1700Z-250303T1700Z/
Pt St George to Cape Mendocino out 10 nm-
Cape Mendocino to Pt Arena out 10 nm-
234 PM PST Fri Feb 28 2025

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM SATURDAY TO 9 AM PST
MONDAY...

* WHAT...Northwest winds 10 to 20 kt with gusts up to 25 kt and 
  seas 9 to 13 feet expected.

* WHERE...Pt St George to Cape Mendocino out 10 nm and Cape 
  Mendocino to Pt Arena out 10 nm.

* WHEN...From 9 AM Saturday to 9 AM PST Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory went out at Feb 25, 2:56 PM PST, 12 hours 26 minutes earlier.

Area forecast discussion, Feb 25, 2:56 PM PST, 12 hours 26 minutes before
AREA FORECAST DISCUSSION
National Weather Service Eureka CA
256 PM PST Tue Feb 25 2025

.SYNOPSIS...Unseasonably warm temperatures are expected mid-week as a
high pressure ridge builds into the region. A cutoff low will spin
off the central California coast late-week, potentially bringing
cloud cover and very light rainfall to the area. More unsettled
weather is possible late next weekend.

&&

.DISCUSSION...Interior valley fog has dissipated this afternoon
beneath clear skies. Winds are light out of the NNW today as a high
pressure ridge builds into the region. Offshore flow overnight will
encourage warming and drying across the interior over the next few
days.

Broad southerly flow and WAA beneath the building ridge will
introduce a period of unseasonably warm temperatures to the area
beginning Wednesday. Ensembles indicate anomalies exceeding 5 to 10
degrees above seasonal norms for Wednesday, Thursday and Friday.
HREF and NBM are running slightly lower than ensemble guidance;
about 50% chance of daytime highs exceeding 70 degrees across
interior valleys, especially Mendocino/Lake, while the immediate
coast will likely see 55 to 60 degrees highs - probabilities drop
off quickly at 60 degrees.

A high amplitude upper trough off the PNW is producing strong
southerly winds offshore. As this trough moves rapidly downstream,
the furthest southern extent will shear off in the eastern Pacific
at about 38 degrees N, producing a cutoff low off the CA coast.
Coastal stratus and upper level cloud cover from this system may
inhibit high temperatures slightly; overnight temperatures currently
show several degrees in model spread until the low track is fully
resolved. A very slight chance for rain showers (< 25%) is also
possible Thursday. Otherwise, interior daytime RH's will be
falling into the 30% range across the interior with overnight
offshore flow and warm daytime temperatures.

Ensemble clusters indicate a troughing pattern will return to the
PNW late this coming weekend. Temperatures are expected to cool
down considerably with potential for more substantial precip by
Sunday, although confidence is low at this point.

&&

.AVIATION...Mostly VFR conditions have prevailed across the area,
except right along the coast where onshore flow has supported a
stubborn layer of MVFR haze despite clear skies. Coastal haze will
likely linger into the evening, possibly mixing with some mist
around Humboldt Bay. For the most part, however, VFR conditions are
expected to continue with offshore flow actually likely actually
improving coastal visibilities late in the night. Some interior
valleys, like Ukiah, could see very localized fog, but unlike last
night there is generally less than 20% chance of anything worse than
MVFR conditions. VFR conditions are expected tomorrow. /JHW

&&

.MARINE...Southerly winds continue to diminish in the northern
waters as the low pressure moves off through Washington state. A
ridge has begun to build into the region causing northerly winds to
develop south of Cape Mendocino. Gentle to moderate breezes will
continue and expand northward by this evening. A large, fairly steep
westerly swell is diminishing through the rest of today and
Wednesday. As the steep  swell diminishes, small craft conditions
will be present throughout the rest of the day into Wednesday
morning. Another pulse of NW swell (13ft@16s) arrives to the coastal
waters by Thursday morning. DS

&&

.EKA WATCHES/WARNINGS/ADVISORIES...
CA...
None.
NORTHWEST CALIFORNIA COASTAL WATERS...
     Small Craft Advisory until 9 AM PST Wednesday for PZZ450-
     455.

     Small Craft Advisory until 3 AM PST Wednesday for PZZ470-
     475.

&&

Visit us at https://www.weather.gov/eureka

Follow us on Facebook and Twitter at:
https://www.facebook.com/NWSEureka
https://www.twitter.com/NWSEureka

For forecast zone information
see the forecast zone map online:
https://www.weather.gov/images/eka/zonemap.png

The office that day

Everything else NWS Eureka, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 26, 3:49 AM PSTBeach Hazards StatementEKADel Norte, Humboldt, Mendocino44 hr

Nearby

Small Craft Advisories in California, 2025Every small craft advisory in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.